# SDR SWAA2017050313550

- Difficulty date: April 6, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N740SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29276
- Aircraft time: 65,024 hours, 38,408 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 116A911020
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER LEADING EDGE PANEL 621DB CRACKED AT FORWARD EDGE.   REPAIRED THE PANEL IAW EA.
